Aa
Aa
A
A
A
Close
Avatar universal

Fosamax heartburn

I have been on Fosamax for almost a year . In the last few months I have developed really bad heartburn. Zantac helps for a few hours  but then it starts again.If I stop Fosamax how soon will the heartburn go away TIA
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
This article may be of interest to you:
https://health.clevelandclinic.org/which-osteoporosis-drugs-wont-worsen-my-acid-reflux/
Helpful - 0
Have an Answer?

You are reading content posted in the Osteoporosis Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches